# SDR FDEA2020082781818

- Difficulty date: August 8, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515503
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013, PER DRAWING NUMBER SN10550000 REVISION C, ON LT SIDE OF THE   LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP, CRACK   INDICATION FOUND ON THIRD FASTENERS FROM BELOW TOWARDS FIRST FASTENER AT STATION 2164.  AT LT STATION 2164 LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP CRACK THIRD FASTENER FROM BELOW TOWARDS FIRST FASTENER REPAIR CARRIED OUT AS PER SRM 55-30-02-2R FIGURE 204 REPAIR 5 AND EA 1-5530-T0355939 A PART 1; TITLE: STABILIZERS-VERTICAL STABILIZER-CRACK REPAIR ON VERTICAL STABILIZER REAR SPAR LT FWD AND AFT FLANGES.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
